Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 4, Issue 1, Pages 7-24
http://dx.doi.org/10.1155/2006/607497

Strang-Fix theory for approximation order in weighted Lp-spaces and Herz spaces

Department of Mathematics, Osaka University, Machikaneyama 1-16, Toyonaka, Osaka 560-0043, Japan

Received 1 September 2004

Academic Editor: Hans G. Feichtinger

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Naohito Tomita, “Strang-Fix theory for approximation order in weighted Lp-spaces and Herz spaces,” Journal of Function Spaces and Applications, vol. 4, no. 1, pp. 7-24, 2006. https://doi.org/10.1155/2006/607497.